Normal view MARC view ISBD view

Orthogonal and symplectic n-level densities / A.M. Mason, N.C. Snaith.

By: Mason, A. M. (Amy Marie), 1985- [author.].
Contributor(s): Snaith, N. C. (Nina C.) [author.].
Material type: TextTextSeries: Memoirs of the American Mathematical Society, volume 251, number 1194.Publisher: Providence, RI : American Mathematical Society, [2017]Description: v, 95 pages : USD 78.00 Illustrations ; 10 cm.Content type: text Media type: unmediated Carrier type: volumeISBN: 9781470426859 (alk. paper).Subject(s): L-functions | Orthogonalization methods | Symplectic and contact topology | Number theory | Numerical analysisDDC classification: 512.7/3
List(s) this item appears in: 2019-02-08
Item type Current location Call number Status Date due Barcode Item holds
Book Chennai Mathematical Institute
General Stacks
512.73 MAS (Browse shelf) Available 10574
Total holds: 0

Includes bibliographical references.